A Generalisation of Dyson's Integration Theorem for Determinants

Akemann G, Shifrin L (2007)
J.Phys.A 40(32): F785-F791.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Akemann, GernotUniBi; Shifrin, Leonid
Abstract / Bemerkung
Dyson's integration theorem is widely used in the computation of eigenvaluecorrelation functions in Random Matrix Theory. Here we focus on the variant ofthe theorem for determinants, relevant for the unitary ensembles with Dysonindex beta = 2. We derive a formula reducing the (n-k)-fold integral of an n xn determinant of a kernel of two sets of arbitrary functions to a determinantof size k x k. Our generalisation allows for sets of functions that are notorthogonal or bi-orthogonal with respect to the integration measure. In thespecial case of orthogonal functions Dyson's theorem is recovered.
Erscheinungsjahr
2007
Zeitschriftentitel
J.Phys.A
Band
40
Ausgabe
32
Seite(n)
F785-F791
ISSN
1751-8113
eISSN
1751-8121
Page URI
https://pub.uni-bielefeld.de/record/1978388

Zitieren

Akemann G, Shifrin L. A Generalisation of Dyson's Integration Theorem for Determinants. J.Phys.A. 2007;40(32):F785-F791.
Akemann, G., & Shifrin, L. (2007). A Generalisation of Dyson's Integration Theorem for Determinants. J.Phys.A, 40(32), F785-F791. doi:10.1088/1751-8113/40/32/F01
Akemann, G., and Shifrin, L. (2007). A Generalisation of Dyson's Integration Theorem for Determinants. J.Phys.A 40, F785-F791.
Akemann, G., & Shifrin, L., 2007. A Generalisation of Dyson's Integration Theorem for Determinants. J.Phys.A, 40(32), p F785-F791.
G. Akemann and L. Shifrin, “A Generalisation of Dyson's Integration Theorem for Determinants”, J.Phys.A, vol. 40, 2007, pp. F785-F791.
Akemann, G., Shifrin, L.: A Generalisation of Dyson's Integration Theorem for Determinants. J.Phys.A. 40, F785-F791 (2007).
Akemann, Gernot, and Shifrin, Leonid. “A Generalisation of Dyson's Integration Theorem for Determinants”. J.Phys.A 40.32 (2007): F785-F791.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 0705.2555

Suchen in

Google Scholar